This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
In the article "Gastrointestinal Side Effects Associated With Clindamycin," published in the August issue of the Archives (136:876-879, 1976), an error was made in the evaluation of data that appeared on page 878. The first sentence of the first complete paragraph in the second column should have read, "Only three of these parameters (age, route of administration, and sex) were significantly related to diarrhea." On further evaluation, the authors found that diarrhea was significantly more frequent in those patients receiving clindamycin orally than in those receiving the drug intravenously (P <.05). This information should also have been included in the synopsis.
Missing Significant Factor. Arch Intern Med. 1976;136(12):1355. doi:10.1001/archinte.1976.03630120007005
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: